# SDR CALA2012012400045

- Difficulty date: January 24, 2012
- Submitted: January 24, 2012
- Operation: Air carrier
- Aircraft: N68061
- Make and model: Boeing 767424ER
- Aircraft serial: 29456
- Aircraft time: 46,432 hours, 6,602 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D71702030
- Part serial: 16239
- Condition: No Test
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS POWER SUPPLY M7236 AT SEAT 32AB WILL NOT TEST.  REF W/C 64-3350-1-3800. R&R PWR SUPPLY M7236. REF AMM 33-51-07.  OPS CK NORMAL.
